# SDR GTIA010966

- Difficulty date: August 22, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 1420 · Electrical Connectors
- Part: Terminal
- Condition: Broken
- Location: Warning Horn
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FTW - APU FIRE WARNING HORN WILL NOT SOUND DURING SYSTEM TEST.  REPLACED BROKEN TERMINAL LUG FOR HORN GROUND.  OPS CHECK GOOD PER MD-80 MM 26-10-00.  (M)
